# SDR UPS02837564

- Difficulty date: February 4, 2002
- Submitted: February 6, 2002
- Operation: Air carrier
- Aircraft: N867UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 45967
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 5708458503
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A EMERGENCY LIGHTS DIM ON TEST.  REMOVED AND REPLACED EMERGENCY LIGHTS BATTERY PACK PER MM 33-50-01, TEST OK.
